MAUDE Adverse Event Report: GYRUS ACMI, INC UROPASS AS 11/13FR X 38 CM 5/BX; ACCESSORIES, CATHETER, G-U

GYRUS ACMI, INC UROPASS AS 11/13FR X 38 CM 5/BX; ACCESSORIES, CATHETER, G-U
Model Number 61138BX
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject was returned and was received at olympus service business center korea (sbc-okr) on october 26, 2022 and is being shipped to original equipment manufacturer (oem) for evaluation.Supplemental report(s) will be submitted should any relevant new information is available.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
It was reported, at preparation for use, the user tried to use the product after opening , however, it was stated that it was difficult to use due to the product was bent significantly compared to the normal product.According to the report, it was stated that the product itself too stiff and curved, making it difficult to use for patients.The device was replaced.The intended therapeutic rirs (retrograde intrarenal surgery) procedure was completed using a similar device.No patient harm , no user injury reported due to the event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and the device evaluation.The device was returned to olympus for inspection, and the customer's complaint was not confirmed.The device was returned in the original tyvek packaging and the device was intact with no visual defects.The device has an insignificant arch that remains within standard limits.The device can easily be bent and no additional resistance or stiffness was felt while manipulating the device.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of this event was unable to be identified.Olympus will continue to monitor field performance for this device.

Brand Name
UROPASS AS 11/13FR X 38 CM 5/BX
Common Device Name
ACCESSORIES, CATHETER, G-U
Manufacturer (Section D)
GYRUS ACMI, INC
800 west park drive
westborough MA 01581
Manufacturer (Section G)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key15807169
Report Number3003790304-2022-00298
Device Sequence Number17579451
Product Code KNY
UDI-Device Identifier00821925035362
UDI-Public00821925035362
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K051593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61138BX
Device Lot Number09L2100130
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer01/13/2023
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown